Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 28, 2021Grady County, Georgia

NWS Tallahassee, FL issued this special weather statement at Aug 28, 2021, 5:29 PM EDT for Grady County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2021, 5:29 PM EDT (21:29 UTC)
Expired
Aug 28, 2021, 6:15 PM EDT
In force
46 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

County Grady County, GA

The radar

The Tallahassee radar (KTLH), 76 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2021-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2021-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1121 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WWUS82 KTAE 282129
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
529 PM EDT Sat Aug 28 2021
 
GAZ145-156>158-282215-
Decatur GA-Mitchell GA-Grady GA-Thomas GA-
529 PM EDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of northeastern
Decatur, Grady, southern Mitchell and northwestern Thomas Counties
through 615 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cairo, moving northwest at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Cairo, Thomasville, Pelham, Camilla, Ochlocknee, Whigham, Climax,
Capel, Cotton, Harrells Still, Princes Still, Peoples Still, Quality,
Branchville, Nickleville, Vada, Akridge, Grady Co A/p, Elpino and
Hopeful.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3111 8400 3111 8401 3110 8401 3110 8400
      3104 8400 3104 8396 3080 8397 3079 8426
      3080 8450 3113 8450 3114 8448 3116 8448
      3117 8447 3117 8446 3119 8443 3123 8400
TIME...MOT...LOC 2129Z 135DEG 21KT 3088 8411 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

01-GONZALEZ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 28, 3:39 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 28, 3:39 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
339 PM EDT Sat Aug 28 2021

.NEAR TERM [Through Sunday]...

As Ida makes landfall as a major hurricane along the north-central
gulf coast on Sunday, the region will be on the eastern side of the
system, which will bring chances for rain and thunderstorms from
Ida's outer bands. The best chance for these outer rain bands to
setup will be across the Florida Panhandle and into SE Alabama late
on Sunday, where WPC has outlooked a slight risk of excessive
rainfall for portions of this area (see the Hydrology section below
for more details). Much of the Florida Panhandle, SE Alabama, and SW
Georgia have been placed in a marginal risk by SPC for tornadoes on
Sunday. The degree of instability and shear will dictate whether any
circulations in the outer bands can become tornadic. Stay tuned.
Marine and beach hazards will continue as long period swells from
Ida make their way towards the shore. Both high surf and rip
currents will combine to make for life threatening conditions for
even the most experienced swimmers. Please heed the beach flags.

.SHORT TERM [Sunday Night Through Monday Night]...

As Ida moves inland across Louisiana Sunday Night, outer rain
bands will remain possible across our area. Heavy rainfall, a few
tornadoes, and gusty winds will be the primary threats, with the
best chances for rain across the FL Panhandle into SE Alabama.
While the heaviest rainfall from Ida will remain well to our west,
the far western Panhandle and SE AL will have a marginal risk of
excessive rainfall Monday and Monday night.

High temperatures are forecast in the mid/upper 80s across the far
western zones to the low/mid 90s across our central and eastern
zones on Monday. Low temperatures overnight are forecast in the
low to mid 70s.

.LONG TERM [Tuesday Through Saturday]...

Tuesday into Wednesday Ida, or the remnants, are forecast to move
northeastward across the Tennessee Valley. Although the storm
will be moving away from the area, there will still be a chance
for some heavy rainfall Tuesday into Wednesday as a trailing rain
band hangs behind across the region. This rain band could lead to
additional heavy rainfall across the FL Panhandle and SE Alabama
on Tuesday, shifting to the Big Bend and SW Georgia on Wednesday.
A widespread 2 to 4 inches will be possible, with higher amounts
in the heaviest storms. Given the already saturated conditions
across much of the area from previous rainfall, it probably won't
take more than a couple inches of rainfall to cause at least minor
flooding.

Rain chances remain elevated near the coast Thursday as deep
moisture remains over the area. A more typical summertime pattern
returns Friday into the weekend with scattered showers and
thunderstorms possible each day.

High temperatures will start out in the mid 80s to near 90 on
Tuesday before leveling out into the upper 80s for the rest of the
week. Low temperatures are forecast to remain steady in the low to
mid 70s.

&&

.AVIATION...
[Through 18Z Sunday]

Brief IFR restrictions possible until around 01z in TSRA for the
terminals outside of ECP. Otherwise, VFR conditions prevail until
the arrival of low clouds for the terminals again outside of ECP
06-09z. Cigs could lower. to IFR at times. Gradual improvement to VFR
expected Sun morning. East winds around 10 kts through the pd.

&&

.MARINE...

Hurricane Ida continues to move northwestward across the central
Gulf of Mexico today, and is expected to make landfall in
Louisiana on Sunday. Rain bands from Ida will impact the waters
through this weekend and possibly into the early half of the work
week. Tropical storm conditions will be possible in the western
offshore waters Saturday night into Sunday with sustained winds of
20 to 30 knots and gusts up to 40 knots possible. Winds elsewhere
will be sustained around 15 to 25 knots with gusts to near 30
knots, which is why outside of tropical storm watches, small craft
advisories have been issued. Waves will build to 11 to 14 feet in
the western offshore waters with 7 to 11 foot seas elsewhere this
weekend. Waves will be slow to subside and will fall below
advisory criteria during the day on Tuesday.

&&

.FIRE WEATHER...

Wetter than normal the next couple of days west of the Flint and
Chatahoochee Rivers, as well as the Southeast FL Big Bend, with near
normal chances of precip elsewhere. There are no major fire weather
concerns during this time frame.

&&

.HYDROLOGY...

The remaining couple of river points in the SE Big Bend that are
still in minor flood will continue to fall through the weekend. As
was aforementioned above, with Ida drawing ubiquitous amounts of
moisture into the region through the weekend and into the early
half of the work week, the chances of seeing heavy rainfall and
flash flooding will exist. Currently, widespread forecast totals
of 2-4 inches are expected mainly across the Florida Panhandle
through Wednesday evening. There could be locally heavier totals,
especially if outer bands from Ida mentioned above become quasi-
stationary on Monday and Tuesday as Ida rotates around the ridge
of high pressure over the Southeast. Given that there are still
several sensitive regions across the Florida Panhandle and in the
SE Big Bend from heavy rains over the last month, folks should
continue to monitor the forecast for any changes in future
rainfall forecasts.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   75  91  74  90  75 /  60  40  10  40  20
Panama City   76  87  76  88  76 /  60  80  40  60  50
Dothan        74  89  72  88  73 /  40  60  20  50  40
Albany        76  93  74  92  74 /  40  40  10  30  20
Valdosta      75  92  73  92  73 /  30  50  10  20  10
Cross City    76  92  74  92  75 /  50  70  10  20  10
Apalachicola  77  86  77  86  77 /  70  70  30  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory from 1 AM Sunday to 7 PM CDT Monday for
     Coastal Bay-South Walton.

     High Surf Advisory from 2 AM EDT /1 AM CDT/ to 8 PM EDT /7 PM
     CDT/ Sunday for Coastal Franklin-Coastal Gulf.

GA...None.
AL...None.
GM...Small Craft Advisory until 8 PM EDT Sunday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM.

     Small Craft Advisory from 7 PM Sunday to 7 PM CDT Monday for
     Waters from Apalachicola to Mexico Beach FL from 20 to 60
     NM-Waters from Mexico Beach to Okaloosa Walton County Line
     FL from 20 to 60 NM.

     Tropical Storm Watch for Waters from Apalachicola to Mexico
     Beach FL from 20 to 60 NM-Waters from Mexico Beach to
     Okaloosa Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory until 7 PM CDT Monday for Coastal waters
     from Mexico Beach to Apalachicola FL out 20 NM-Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM.

&&

NEAR TERM...LF
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...LF
MARINE...Merrifield
FIRE WEATHER...LF
HYDROLOGY...Bunker

In the hours before

Special weather statement, Aug 28, 3:56 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
356 PM EDT Sat Aug 28 2021

FLZ019-GAZ159>161-282045-
Madison FL-Brooks GA-Lanier GA-Lowndes GA-
356 PM EDT Sat Aug 28 2021

...Strong thunderstorms will impact portions of northeastern Madison,
southern Lanier, Lowndes and Brooks Counties through 445 PM EDT...

At 355 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Suwannee Springs to Jasper to near
Jennings to 8 miles southwest of Lake Park to 9 miles northwest of
Madison. Movement was north at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Park, Quitman, Valdosta, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Morven, Barwick, Grooverville, Hamburg, Pinetta,
Lovett, Nankin, Empress, Clyattville, Brooks Co A/p, Hanson, I-75 At
Exit 11 and Dixie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3085 8301 3085 8309 3080 8310 3080 8313
      3063 8314 3063 8329 3062 8327 3049 8324
      3052 8359 3056 8364 3058 8360 3065 8361
      3066 8374 3089 8374 3098 8333 3097 8310
      3091 8297 3087 8297
TIME...MOT...LOC 1955Z 166DEG 22KT 3044 8289 3052 8299 3058 8313 3062
8332 3059 8349

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

01-GONZALEZ
Special weather statement, Aug 28, 4:17 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
417 PM EDT Sat Aug 28 2021

GAZ125-127-144>146-282045-
Worth GA-Colquitt GA-Baker GA-Dougherty GA-Mitchell GA-
417 PM EDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of eastern Dougherty,
northeastern Mitchell, northeastern Baker, northwestern Colquitt and
southwestern Worth Counties through 445 PM EDT...

At 417 PM EDT, Doppler radar was tracking a strong thunderstorm near
Riverside, or 7 miles northwest of Moultrie, moving northwest at 30
mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newton, Moultrie, Putney, Camilla, Albany, Baconton, Doerun, East
Albany, Marine Corps Logistics Base, Turner City, Riverside, Schley,
Funston, Sale City, Bridgeboro, Minton, Flint, Radium Springs,
Anderson City and Southwest Ga Regional A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3131 8371 3117 8375 3123 8434 3148 8434
      3161 8409
TIME...MOT...LOC 2017Z 114DEG 25KT 3126 8384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-WD
Special weather statement, Aug 28, 4:49 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
449 PM EDT Sat Aug 28 2021

GAZ158-159-282115-
Brooks GA-Thomas GA-
449 PM EDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of Thomas and Brooks
Counties through 515 PM EDT...

At 448 PM EDT, Doppler radar was tracking a strong thunderstorm near
Boston, or 8 miles west of Quitman, moving west at 30 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Quitman, Thomasville, Boston, Ochlocknee, Pavo, Coolidge, Barwick,
Thomasville Municipal A/P, Grooverville, Dillon, Enon, Everett,
Merrillville, Chastain, Quality, Empress, Brooks Co A/p, Dixie,
Patten and Eason.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3076 8346 3075 8348 3073 8347 3065 8357
      3069 8408 3085 8408 3087 8407 3092 8408
      3097 8412 3108 8412 3107 8400 3104 8400
      3104 8380 3103 8379 3103 8378 3104 8378
      3104 8372 3090 8348 3079 8345
TIME...MOT...LOC 2048Z 105DEG 24KT 3079 8371

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-WD
Special weather statement, Aug 28, 4:50 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
450 PM EDT Sat Aug 28 2021

FLZ016-017-GAZ156-157-282130-
Gadsden FL-Leon FL-Decatur GA-Grady GA-
450 PM EDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of northeastern
Gadsden, north central Leon, southeastern Decatur and southwestern
Grady Counties through 530 PM EDT...

At 450 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Havana, moving northwest at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Havana, Tallahassee, Attapulgus, Freemont, Darsey, Lake Iamonia,
Florence, Concord, Scotland, Orchard Pond, Jamieson, Gibson, Killearn
Lakes, Tallahassee Coml Airport, Laingkat, Calvary, Reno, Amsterdam,
Bradfordville and Branchville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3055 8419 3053 8443 3076 8463 3086 8428
TIME...MOT...LOC 2050Z 143DEG 23KT 3059 8430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

01-GONZALEZ
Special weather statement, Aug 28, 5:14 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
514 PM EDT Sat Aug 28 2021

GAZ147-148-160-161-282200-
Berrien GA-Lanier GA-Lowndes GA-Cook GA-
514 PM EDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of southeastern Cook,
southeastern Berrien, Lanier and central Lowndes Counties through 600
PM EDT...

At 514 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mayday, or 8 miles north of Statenville, moving northwest at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Park, Lakeland, Adel, Valdosta, Hahira, Ray City, Moody Air
Force Base, Meigs, Dasher, Cecil, Naylor, Barretts, New Lois, Twin
Lakes, Hansell, I-75 At Exit 5, Allenville, Stockton, Teeterville and
Valdosta Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
      3083 8309 3083 8310 3080 8310 3080 8313
      3077 8314 3065 8314 3068 8323 3114 8344
      3115 8307
TIME...MOT...LOC 2114Z 149DEG 29KT 3082 8307

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

01-GONZALEZ
Special weather statement, Aug 28, 5:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
529 PM EDT Sat Aug 28 2021

GAZ145-156>158-282215-
Decatur GA-Mitchell GA-Grady GA-Thomas GA-
529 PM EDT Sat Aug 28 2021

...A strong thunderstorm will impact portions of northeastern
Decatur, Grady, southern Mitchell and northwestern Thomas Counties
through 615 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cairo, moving northwest at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cairo, Thomasville, Pelham, Camilla, Ochlocknee, Whigham, Climax,
Capel, Cotton, Harrells Still, Princes Still, Peoples Still, Quality,
Branchville, Nickleville, Vada, Akridge, Grady Co A/p, Elpino and
Hopeful.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3111 8400 3111 8401 3110 8401 3110 8400
      3104 8400 3104 8396 3080 8397 3079 8426
      3080 8450 3113 8450 3114 8448 3116 8448
      3117 8447 3117 8446 3119 8443 3123 8400
TIME...MOT...LOC 2129Z 135DEG 21KT 3088 8411

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

01-GONZALEZ

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:10 PM EDTSpecial Weather StatementTAEFranklin, Gulf, Liberty50 min
Aug 27, 8:17 PM EDTSpecial Marine WarningTAE88 min
Aug 27, 8:26 PM EDTSpecial Weather StatementTAEJackson49 min
Aug 27, 9:16 PM EDTSpecial Marine WarningTAE29 min
Aug 27, 9:28 PM EDTSpecial Weather StatementTAEBay, Walton62 min
Aug 28, 3:17 PM EDTSpecial Weather StatementTAEGadsden28 min
Aug 28, 3:42 PM EDTSpecial Weather StatementTAEGadsden33 min
Aug 28, 4:50 PM EDTSpecial Weather StatementTAEGadsden40 min
Aug 28, 6:26 PM EDTSpecial Weather StatementTAEJefferson, Leon34 min
Aug 28, 6:35 PM EDTSpecial Marine WarningTAE40 min
Aug 28, 6:53 PM EDTSpecial Weather StatementTAELeon, Wakulla52 min
Aug 28, 2:09 PM EDTSpecial Weather StatementTAETurner51 min
Aug 28, 3:45 PM EDTSpecial Weather StatementTAELee, Terrell45 min
Aug 28, 3:56 PM EDTSpecial Weather StatementTAEBrooks, Lowndes49 min
Aug 28, 4:17 PM EDTSpecial Weather StatementTAEColquitt, Dougherty, Mitchell28 min
Aug 28, 4:49 PM EDTSpecial Weather StatementTAEBrooks, Thomas26 min
Aug 28, 5:14 PM EDTSpecial Weather StatementTAELanier, Lowndes46 min
Aug 28, 5:38 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell37 min
Aug 28, 6:07 PM EDTSpecial Weather StatementTAEEarly, Miller53 min
Aug 28, 6:59 PM EDTSpecial Weather StatementTAECoffee, Dale, Henry61 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.